# SDR FXGA20110401001

- Difficulty date: April 1, 2011
- Submitted: April 2, 2011
- Operation: Air carrier
- Aircraft: N54514
- Make and model: Curtis C46DCURTIS
- Aircraft serial: 33285
- Aircraft time: 18,044 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Bs 583.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 583.5 WAS FOUND BUCKLED AT STR 31 LT.  REPAIRED IAW EO 1111 AND 8110-3, DATED 04-01-2011.
